# SDR 0369

- Difficulty date: February 17, 2004
- Submitted: February 18, 2004
- Operation: Air carrier
- Aircraft: N865F
- Make and model: Doug DC-8-63F
- Aircraft serial: 46088
- Aircraft time: 76,922 hours, 25,385 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 5894282501
- Condition: Cracked
- Location: Fuselage
- Part time: 76,922 hours, 25,385 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP TASK 5690-0551 AFT CARGO FS 1210 LONGERON 33R CORRODED AND CRACKED 2 EACH FITTING CLIPS AND INDENTIFED AS LEVEL 2 CORROSION
